# SDR FDEA202405120651

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Frm 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CROSSBEAM FR30 BETWEEN Y1456 AND Y1959 FOUND A   CRACK REPAIRED THE MAIN DECK CARGO COMPARTMENT CRACKED CROSSBEAM FR30 BETWEEN Y1456   AND Y1959 PER A300-600F SRM53-10-15-201 PARA.15 FIGURE 212 AND EA 6-5310-T0379137 P1.   TITLE: FUSELAGE - MAINFRAME - CRACK ON FR30 CROSSBEAM BETWEEN Y1456 AND Y1959 - SRM   REPAIR WITH MINOR DEVIATION. THIS IS A CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 53104962 FOR WORK DETAIL.
